# SDR 95FDEA00231

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Double Hole
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 990 STR 27R WL 148 THERE IS A DOUBLE HOLE IN THE FRAME.  REPAIRED FRAME AT BS 990 STR 27R WL 157 PER FEDEX SRM 51-40-3.
